# SDR DALA2025090406542

- Difficulty date: September 4, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 100,665 hours, 25,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND CREASE FOUND JUST BELOW STR 16LH AND AFT OF STA 620. CREASE CENTERED WITHIN THE DENT.   PERFORMED CUT OUT OF DAMAGE AREA PER B757-200 51-10-02. ACCOMPLISHED HFEC OF DAMAGED/SURROUNDING AREA PER ERA 628978-14, STEP3 NO FINDINGS. INSPECTED FUSELAGE AREA, FILLER AND PATCH. C/W SKIN REPAIR PER ERA 628978-14 REV 0 STEPS 1-6. SKIN REPAIR WAS DONE IAW ERA 628978-14 REV 0. ALL RII STEPS COMPLIED WITH. FWD TO MON PER SRM 53-00-01 -2R-13. (1180733)
